# SDR ASM2008F00004

- Difficulty date: September 9, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N852AM
- Make and model: Boeing 737*
- Aircraft serial: 33787
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 112N61012
- Condition: Leaking
- Location: Rt Fuel Tank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING WALK AROUND CAPTAIN FOUND A FUEL LEAK UNDER THE RIGHT WING AND ENGINE FUEL DRAIN. MAINT CONFIRMED THE FUEL LEAK THEN REMOVED AND REPLACED MAIN TANK RIGHT WING ACCESS PANEL SEAL.  112N51012, DOOR ASSY ON RIGHT SIDE AND TESTED IAW MM 28-11-11M ALL CORRECT. (K)
